Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Shabetta

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Shabetta

  • Rank
    New Member
  1. thanks i guess its time for the fake and bake, i won't break out but I'll have skin cancer........thing that drives me crazy is my skin is so itchy from the cold, i am afaid to put lotion on since it might make me break out more.
  2. Why is it i go all summer without any acne at all and then as soon as it gets back to cooler temperatures my skin starts getting itchy and i break out.........in the summer i am in the sun alot maybe this has something to do with it?? is there anything i can do besides going tannning everyday
  3. Lately my skin has been really itchy, all over.........and i have been breaking out more than normal as well.......confuses me that dry skin and breaking out would come together....i wonder if using lotion would stop the itchyness and control the breaking out as well.........any suggestions??
  4. Anyone know if it possible to get perscription medicine without a trip to the doctor?The reason i ask this is cause i had great results with doxycycline and minoclycline(not at the same time) and now i am starting to breakout again............my derm is a real pain in the ass and wants to see me in order to get a new prescription and she wants me to make follow up appts after that as well.........normally this wouldn't be a problem, but i don't have health insurance and it is about $90 a visit..
  5. My Derm put me on amoxicillin about three months ago....i took it everday and it didn't make a difference at all, so about 2 weeks ago i stopped taking it and now i am breaking out more than normal.....not horribly, but breaking out on my shoulders and back is not very normal for me....and my skin is itchy....any suggestions???
  6. Two weeks into my new workout routine(the normal 5 days of weight training +3 days of cardio) i have lost 6 pounds and my scars are starting to dissapear!! I still have more to go, want to lose about 5-8 pounds more.......Now i am not saying this will work for everyone, but i have always been thin and over the past year i started gaining weight in my face and other places and at the same time i noticed my acne scars were all of the sudden very noticable........many people on here have said that
  7. I bought this stuff called Aveeno Skin Brightening Daily Scrub, it is a daily exfoliating wash......i have used it for 2 days now and it really seems to have helped diminish my mild scarring on my cheeks. Do you guys think its ok to use this stuff everday?
  8. I still think that it depends on the individual.......people say the extra fat will help fill your face out, but that really doesn't work......if your face is fat and then you lose weight it might appear that your scars look worse because your skin is used to being stretched out and no longer is.......now in my case case i have always been skinny and now i am starting to gain fat in my cheeks and i have grown another chin, not as bad as i make it sound...but anyway now my scars are more noticabl
  9. Not sure if i understand what u r sayin, all i know is that my Dermatologist has had me on it for about months now to help control my acne which is not much if any at all.........
  10. Just curious if taking amoxicillin has any negative effects on our skins appearence???Could this antibiotic make scars look worse??
  11. yeah we can't see the quote, so i don't know what u r trying to say......
  12. I'm sorry, but I think you may have body dysmorphic disorder. You should google for info and ask your M.D. about it. If you can post a clear pic I would be glad to be brutally honest about any scarring, since your family and friends would usually lie about such things to protect you. Of course, the skin of a child is incredibly smooth and you are starting to slightly age by now, know what I mean? One more little kernel of oldguy wisdom: The more you focus on a problem, the bigger it becomes.
×